Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6525
DC FieldValueLanguage
dc.contributor.authorBauer, Karl Wilhelm-
dc.date.accessioned2012-04-12T10:25:54Z-
dc.date.available2012-04-12T10:25:54Z-
dc.date.issued1975-
dc.identifier.citationKarl Wilhelm Bauer, "Zur Lösungsdarstellung bei gewissen parabolischen Differentialgleichungen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 116-127.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6525-
dc.language.isodeit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries7 (1975)it_IT
dc.titleZur Lösungsdarstellung bei gewissen parabolischen Differentialgleichungenit_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.languageiso639-1de-
item.openairetypearticle-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)
Files in This Item:
File Description SizeFormat
BauerRendMat07.pdf653.67 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 20

959
checked on Jun 27, 2022

Download(s) 50

280
checked on Jun 27, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.